# SDR SIMA200621304

- Difficulty date: July 29, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

JAX - FLT 4497 - BAGGAGE SMOKE INDICATION IN FLIGHT.  CREW DISCHARGED FIRE BOTTLES.  REMOVED AND REPLACED BOTH BAGGAGE COMPARTMENT FIRE EXTINGUISHER BOTTLES.  PART NR FOR FIRE BOTTLE, IAW EMB140, AMM 26-23-01.  OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
